Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 17, NWS St. Louis, MO

January 8, 2008Jefferson County, Saint Louis County, City of Saint Louis, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jan 8, 2008, 1:10 AM CST for Jefferson County, Saint Louis County, City of Saint Louis, Missouri. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 8, 2008, 1:10 AM CST (07:10 UTC)
Expired
Jan 8, 2008, 2:00 AM CST
In force
50 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties City of Saint Louis, MO, Jefferson County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 22 km from the middle of the area, began a volume at 07:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 7, 7:48 PM CSTTornado Watch PDSSPC9 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 7.2 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2008-01-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 655 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2008-01-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 317 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
655 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
746 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
317 m²/s²
0-3 km storm-relative helicity
343 m²/s²
Significant tornado parameter
1.3
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 080710
SVRLSX
MOC099-189-510-080800-
/O.NEW.KLSX.SV.W.0017.080108T0710Z-080108T0800Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
110 AM CST TUE JAN 8 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI
  ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI
  ST. LOUIS CITY IN EAST CENTRAL MISSOURI

* UNTIL 200 AM CST

* AT 108 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
  NORTHWEST OF DITTMER...OR 4 MILES SOUTH OF PACIFIC...AND MOVING
  NORTHEAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  EUREKA...
  MANCHESTER...
  DES PERES...
  VALLEY PARK...
  KIRKWOOD...
  TOWN AND COUNTRY...
  WARSON WOODS...
  LADUE...
  BRENTWOOD...
  FRONTENAC...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS STORM HAS A HISTORY OF LARGE HAIL. SEEK SHELTER NOW INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 3847 9073 3863 9074 3868 9068 3870 9054
      3882 9046 3883 9036 3889 9032 3882 9019
      3882 9013 3870 9021 3862 9018 3855 9026
      3842 9031 3822 9078
TIME...MOT...LOC 0710Z 237DEG 49KT 3844 9075

$$

CARNEY
2 follow-up statements
000 
WWUS53 KLSX 080736
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
135 AM CST TUE JAN 8 2008

MOC099-189-510-080800-
/O.CON.KLSX.SV.W.0017.000000T0000Z-080108T0800Z/
JEFFERSON MO-ST. LOUIS CITY MO-ST. LOUIS MO-
135 AM CST TUE JAN 8 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CST
FOR ST. LOUIS...ST. LOUIS CITY AND NORTHERN JEFFERSON COUNTIES...

AT 134 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM BERKELEY TO SHREWSBURY TO OTTO...
MOVING NORTHEAST AT 65 MPH.

LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...BLACK
JACK...ST. LOUIS...SPANISH LAKE...RIVERVIEW AND OAKVILLE.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 3847 9073 3863 9074 3868 9068 3870 9054
      3882 9046 3883 9036 3889 9032 3882 9019
      3882 9013 3870 9021 3862 9018 3855 9026
      3842 9031 3822 9078
TIME...MOT...LOC 0735Z 237DEG 58KT 3875 9033 3860 9030
          3835 9048

$$

CARNEY
000 
WWUS53 KLSX 080804
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
204 AM CST TUE JAN 8 2008

MOC099-189-510-080814-
/O.EXP.KLSX.SV.W.0017.000000T0000Z-080108T0800Z/
JEFFERSON MO-ST. LOUIS CITY MO-ST. LOUIS MO-
204 AM CST TUE JAN 8 2008

...THE SEVERE THUNDERSTORM WARNING FOR ST. LOUIS...ST. LOUIS CITY AND
NORTHERN JEFFERSON COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE...AND A TORNADO WATCH 
REMAINS IN EFFECT UNTIL 500 AM.

LAT...LON 3847 9073 3863 9074 3868 9068 3870 9054
      3882 9046 3883 9036 3889 9032 3882 9019
      3882 9013 3870 9021 3862 9018 3855 9026
      3842 9031 3822 9078
TIME...MOT...LOC 0736Z 237DEG 58KT 3875 9031 3860 9028
          3836 9046

$$

CARNEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 7, 11:00 PM CST, 2 hours 10 minutes earlier.

Area forecast discussion, Jan 7, 11:00 PM CST, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
1100 PM CST MON JAN 7 2008

.DISCUSSION...
BUSY JANUARY SEVERE WEATHER DAY WITH TORNADO WATCH ALREADY IN EFFECT
FOR NWRN THIRD OF THE CWA.  MAIN CONCERN DEALS WITH HOW SEVERE
TRENDS WILL EVOLVE THROUGH TONIGHT...AND POTENTIAL FOR HEAVY
RAINFALL TONIGHT.  FORECAST IS GENERALLY BASED ON THE GFS WHICH HAS
BETTER SUPPORT OF THE OTHER MODELS...THOUGH DID DISCOUNT ITS QPF
AND MASS FIELDS THAT ARE OVERDONE BY CONVECTIVE FEEDBACK.

SEVERE WEATHER POTENTIAL LOOKS TYPICAL OF DEEP COOL SEASON EVENTS
WITH CURRENT MUCAPES IN THE INSTABILITY AXIS RANGING UP TO 1000
J/KG THAT IS PROGGED WHICH WILL REMAIN BETWEEN 500-1000 J/KG THROUGH
12Z.  0-6KM BULK SHEAR OF 60-80KS WILL BE MORE THAN SUFFICIENT TO
OFFSET WEAK THERMODYNAMICS TO KEEP SEVERE WEATHER THREAT GOING
THROUGH THE NIGHT.  HAIL WILL CERTAINLY BE A THREAT WITH CURRENT
RADAR SHOWING 65 DBZ CORES REACHING 15K FT.  0-1KM BULK SHEAR OF
20-40KT INDICATES THE POSSIBILITY OF TORNADOES WITH ANY SURFACE
BASED STORM THROUGH THE NIGHT.

ALSO HAVE CONCERNS WITH HEAVY RAINFALL. CONSIDERED ISSUING A
FLOOD WATCH...BUT HOLDING OFF BECAUSE OF THE RELATIVELY DRY
SOIL MOISTURE. STRONG LOW LEVEL JET WILL CONTINUE TO TRANSPORT
HIGH VALUES OF PRECIPITABLE WATER INTO THE REGION...AND THERE WILL
BE SOME POTENTIAL FOR TRAINING GIVEN THE ALIGNMENT OF LOW LEVEL
AND UPPER LEVEL FLOW. WILL CONTINUE TO MENTION LOCALLY HEAVY
RAINFALL IN THE FORECASTS AND THE HWO.

COLD FRONT WILL NOT CLEAR THE ERN PART OF THE CWA UNTIL EARLY
AFTERNOON TOMORROW.  THERE WILL STILL BE THE POTENTIAL FOR SEVERE
UNTIL THE FRONT PASSES.

ANOTHER STORM SYSTEM WILL MOVE QUICKLY ACROSS THE REGION ON THURSDAY
BRINGING AND CHANCE OF RAIN OR SNOW.

IN THE EXTENDED (THURSDAY NIGHT-NEXT MONDAY)...MEDIUM RANGE MODELS
ARE IN FAIRLY GOOD AGREEMENT WITH UPPER FLOW GRADUALLY AMPILFYING
INTO EARLY NEXT WEEK...AND ONLY SHOW SOME MINOR TIMING DIFFERENCES
IN SHORTWAVES.   THERE ARE SOME DIFFERENCES BETWEEN THE STRENGTH OF
THE SHORTWAVE AND SUBSEQUENT STRENGTHENING OF SFC LOW FRIDAY INTO
SATURDAY OVER THE CENTRAL AND EASTERN UNITED STATES.  WILL LEAN
TOWARD THE ECWMF BASED ON ITS CONTNUITY FOR THIS FORECAST.  WITH
THIS SAID...WILL KEEP CHANCE OF RAIN/SNOW OVER THE EAST ON THURSDAY
NIGHT AS MIDWEEK TROUGH EXITS AREA.  ECMWF IS SLIGHTLY STRONGER THAN
OTHER MODELS WITH A TROUGH IN THE SRN STREAM THAT WILL MOVE ACROSS
THE REGION THIS WEEKEND...SO HAVE CHC OF RAIN OR SNOW GOING OVER THE
SRN AND ERN COUNTIES SATURDAY NIGHT AND SUNDAY.  ECWMF SHOWS ANOTHER
WEAK SHORTWAVE MOVING THROUGH NEXT MONDAY...BUT DOESNT LOOK LIKE
ENOUGH TO WARRANT MORE THAN SLIGHT CHANCES.  TEMPERATURES ARE BASED
ON A BLEND OF PERSISTENCE...HPC GUIDANCE AND ECWMF.

BRITT

&&

.AVIATION...
FOR THE 06Z TAFS...
COLD FRONT EXTENDED FROM EAST CENTRAL IA ACROSS NORTH MO INTO
CENTRAL OK LATE THIS EVENING. WIDE BAND OF SHOWERS/THUNDERSTORMS
CONTINUED FROM SOUTHWEST MO ACROSS CENTRAL INTO EAST CENTRAL AND
NORTHEAST MO. SHOWERS/THUNDERSTORMS WERE MOVING TO THE NORTHEAST.
COLD FRONT WILL CONTINUE TO MOVE SLOWLY SOUTHEASTWARD TONIGHT AND ON
TUESDAY. EXPECT THE FRONT TO CLEAR THE STL METRO AREA EARLY DURING
THE AFTERNOON TUESDAY.

TPS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jan 7, 9:13 PM CST, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
913 PM CST MON JAN 7 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-081200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
913 PM CST MON JAN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT
FOR FURTHER INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO
THE LATEST STORM PREDICTION CENTER WATCH PRODUCTS.

SCATTERED SEVERE THUNDERSTORMS WILL CONTINUE THROUGH THE NIGHT
ALONG WITH ISOLATED TORNADOES. THE THREAT OF SEVERE WEATHER WILL SPREAD
SOUTHEASTWARD THIS EVENING AND OVERNIGHT. THESE STORMS WILL BE
CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND TORNADOES
WELL INTO THE OVERNIGHT HOURS. IN ADDITION...THESE STORMS WILL
ALSO PRODUCE LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE CHANCE FOR THUNDERSTORMS CONTINUES ON TUESDAY...PRIMARILY
ACROSS EASTERN MISSOURI AND SOUTHWEST ILLINOIS. SOME STORMS COULD
BE SEVERE ACROSS SOUTH CENTRAL ILLINOIS ON TUESDAY.

THERE IS A CHANCE OF SNOW ACROSS THE AREA ON THURSDAY AND
THURSDAY NIGHT. THERE IS ALSO A CHANCE OF SNOW OVER SOUTHEAST
MISSOURI AS WELL AS SOUTHWEST AND SOUTH CENTRAL ILLINOIS ON
SATURDAY NIGHT AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

In the hours before

Local storm report, Jan 7, 11:15 PM CST, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1115 PM CST MON JAN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     HAIL             WASHINGTON              38.55N 91.01W
01/07/2008  E1.75 INCH       FRANKLIN           MO   AMATEUR RADIO

&&

SIPPRELL
Local storm report, Jan 7, 11:20 PM CST, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1120 PM CST MON JAN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     HAIL             N WASHINGTON            38.56N 91.02W
01/07/2008  M1.50 INCH       FRANKLIN           MO   TRAINED SPOTTER

&&

SIPPRELL
Local storm report, Jan 7, 11:33 PM CST, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1133 PM CST MON JAN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1132 PM     HAIL             6 NW COTTLEVILLE        38.81N 90.73W
01/07/2008  E0.75 INCH       ST. CHARLES        MO   TRAINED SPOTTER

            LOCATION AT WINGHAVEN BLVD AND HIGHWAY N.

&&

SIPPRELL
Local storm report, Jan 8, 12:35 AM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1235 AM CST TUE JAN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1234 AM     HAIL             CUBA                    38.06N 91.40W
01/08/2008  E0.88 INCH       CRAWFORD           MO   AMATEUR RADIO

            ALONG HIGHWAY 44 AT MILE MARKER 209.

&&

SIPPRELL
Local storm report, Jan 8, 12:45 AM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1245 AM CST TUE JAN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1244 AM     HAIL             BOURBON                 38.15N 91.25W
01/08/2008  E0.75 INCH       CRAWFORD           MO   AMATEUR RADIO

            DIME SIZED HAIL REPORTED.

&&

SIPPRELL
Local storm report, Jan 8, 12:47 AM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1247 AM CST TUE JAN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1244 AM     HAIL             N SULLIVAN              38.21N 91.17W
01/08/2008  E0.75 INCH       FRANKLIN           MO   TRAINED SPOTTER

            AT INTERSECTION OF LANDERS AND SOUTH SERVICE ROAD.

&&

SIPPRELL

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 6:20 PM CSTSevere Thunderstorm WarningLSXPike40 min
Jan 7, 7:23 PM CSTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Moniteau52 min
Jan 7, 8:12 PM CSTSevere Thunderstorm WarningLSXCallaway, Montgomery, Warren48 min
Jan 7, 8:27 PM CSTTornado WarningLSXPike48 min
Jan 7, 8:35 PM CSTTornado WarningLSXCrawford, Franklin, Gasconade40 min
Jan 7, 8:52 PM CSTSevere Thunderstorm WarningLSXGasconade, Osage38 min
Jan 7, 9:04 PM CSTTornado WarningLSXGasconade, Osage41 min
Jan 7, 9:43 PM CSTTornado WarningLSXLincoln, Pike47 min
Jan 7, 9:43 PM CSTTornado WarningLSXFranklin, Gasconade, Warren27 min
Jan 7, 10:01 PM CSTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade44 min
Jan 7, 10:43 PM CSTSevere Thunderstorm WarningLSXFranklin, Saint Charles, Warren47 min
Jan 7, 11:18 PM CSTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis42 min
Jan 8, 12:08 AM CSTSevere Thunderstorm WarningLSXCrawford, Gasconade52 min
Jan 8, 12:35 AM CSTSevere Thunderstorm WarningLSXFranklin, Washington40 min
Jan 8, 3:39 AM CSTRiver Flood WarningLSXMarion17 hr
Jan 8, 4:26 AM CSTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade, Osage, Washington49 min
Jan 8, 4:39 AM CSTSevere Thunderstorm WarningLSXIron, Reynolds51 min
Jan 8, 5:02 AM CSTSevere Thunderstorm WarningLSXFranklin, Washington25 min
Jan 8, 1:30 PM CSTRiver Flood WarningLSXLincoln20 hr
Jan 8, 2:30 PM CSTRiver Flood WarningLSXOsage20 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.